Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Ibuprofen Gel And Dizziness

Ibuprofen Gel And Dizziness

Has anyone ever experienced dizziness after putting on ibuprofen gel? Random but i just used it on my back neck and shoulders and about an hour later I'm extremely dizzy and feel kinda sick :(

A MyFibroTeam Member said:

Try biofreeze. Not dangerous Ibuprofen not for everyone.

posted over 2 years ago
A MyFibroTeam Member said:

Don't put it on you any more until you check with a pharmacist! Or two!

posted over 2 years ago
A MyFibroTeam Member said:

Have you checked the side effects leaflet? It's obviously not suitable for you.

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in